It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board

  • PAXIL yawning and shiverring

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-21-2003, 05:50 AM   #1
    chapperjoe
    Junior Member
     
    chapperjoe's Avatar
     
    Join Date: Aug 2003
    Location: NYC, NY, USA
    Posts: 34
    chapperjoe HB User
    Thumbs down PAXIL yawning and shiverring

    I started taking paxil three days ago at 20mg a night.

    Last night, I woke up at 4am shiverring a little, fell back asleep. Then this morning I woke up , had my requisite two cups of coffee and couldn't stop yawning. I will also shiver if i stretch my neck, which leas to more yawning!

    What the hell is up with that?[FONT=Arial]

    And I am sweating after coffee like mad!

    Last edited by chapperjoe; 11-21-2003 at 06:31 AM.

     
    Sponsors Lightbulb
       
    Old 11-21-2003, 10:41 AM   #2
    hry33
    Senior Veteran
    (male)
     
    hry33's Avatar
     
    Join Date: Feb 2003
    Location: melbourne, vic, aust
    Posts: 7,368
    hry33 HB Userhry33 HB User
    Re: PAXIL yawning and shiverring

    a lower starting dose should help you get used to the paxil, ask the pharmacist
    any valium type meds will also help reduce early paxil side effects

     
    Old 11-22-2003, 12:30 AM   #3
    hanelo4
    Inactive
    (female)
     
    Join Date: Oct 2003
    Location: Louisiana
    Posts: 1,274
    hanelo4 HB User
    Re: PAXIL yawning and shiverring

    Quote:
    Originally Posted by chapperjoe
    I started taking paxil three days ago at 20mg a night.

    Last night, I woke up at 4am shiverring a little, fell back asleep. Then this morning I woke up , had my requisite two cups of coffee and couldn't stop yawning. I will also shiver if i stretch my neck, which leas to more yawning!

    What the hell is up with that?[FONT=Arial]

    And I am sweating after coffee like mad!
    Paxil gave me bad side affects too, but I started on 25mg. The doctors nurse gave me some samples and didn't tell me to cut them in half. I was only supposed to be taking 12.5mg to start. You may want to ask your doctor about that.

    Also, the sweating and yawning are normal with all SSRI's. I have both symptoms with Lexapro, and I'm only on 10mg. I also have insomnia too, but these symptoms are not supposed to last very long.

    Good Luck,
    Chantel

     
    Old 11-22-2003, 03:08 PM   #4
    cattys
    Senior Veteran
    (female)
     
    cattys's Avatar
     
    Join Date: Jan 2003
    Posts: 1,651
    cattys HB User
    Re: PAXIL yawning and shiverring

    I was once on paxil and the constant yawning and trembling is what made me go off of it. I don't know if these symptoms go away in time or not.

    Good luck

     
    Old 11-22-2003, 03:17 PM   #5
    chapperjoe
    Junior Member
     
    chapperjoe's Avatar
     
    Join Date: Aug 2003
    Location: NYC, NY, USA
    Posts: 34
    chapperjoe HB User
    Re: PAXIL yawning and shiverring

    people tell me the symptoms go away, and they're not that bad really. I am a real "intensity freak". Wahtever that means - it's my own word. I love anything exciting, and these side effects are really interesting cause they excite me and kinds worry me, but they don't seem dangerous. Whatever, that's just me.

    I am also splitting the twenties in half for another week, as per doctors orders.

     
    Old 11-23-2003, 06:56 PM   #6
    BlueEyezzMel
    Member
    (female)
     
    BlueEyezzMel's Avatar
     
    Join Date: Apr 2003
    Location: Kalamazoo, MI
    Posts: 83
    BlueEyezzMel HB User
    Re: PAXIL yawning and shiverring

    My doctor had me starting on 20mg right away and then a few weeks later, I was put on 30mg. It took about a month for all the side effects to really go away and unfortunately, not enough people give Paxil a chance!! I would feel horrible and drowsy after taking it and I DID take it at night. I would just feel weird and sometimes like I was trembling. I even became constipated for awhile while on it.

    However, I stuck through and it's seems like it's starting to do it's job. Unfortunately, it feels as though my body has gotten too used to it...I may ask my doctor for a higher dose!

     
    Old 11-24-2003, 12:53 AM   #7
    shubeedobedo
    Junior Member
     
    shubeedobedo's Avatar
     
    Join Date: Nov 2003
    Posts: 16
    shubeedobedo HB User
    Re: PAXIL yawning and shiverring

    Quote:
    Originally Posted by chapperjoe
    I started taking paxil three days ago at 20mg a night.

    Last night, I woke up at 4am shiverring a little, fell back asleep. Then this morning I woke up , had my requisite two cups of coffee and couldn't stop yawning. I will also shiver if i stretch my neck, which leas to more yawning!

    What the hell is up with that?[FONT=Arial]

    And I am sweating after coffee like mad!
    I dont know about you...but when i took paxil..me doctore said to stay away from chocalate and cofee....even tea cause the caffene does the opposite of what paxil does and can make you more panicky...thanks

     
    Old 11-26-2003, 06:11 PM   #8
    DooBugsMom
    Newbie
     
    DooBugsMom's Avatar
     
    Join Date: Nov 2003
    Location: Washington
    Posts: 9
    DooBugsMom HB User
    Re: PAXIL yawning and shiverring

    Hi, there!

    I have been on Zoloft for three weeks and am experiencing the yawning as well. It's irritating! I also clench my jaw all the time now on this med. It's strange to yawn and clench my jaw.

    The first night I took Zoloft, I was shivering, too and sweating. That has stopped.

    All the best to you!

     
    Old 11-27-2003, 11:35 AM   #9
    danceswwolves2
    Newbie
     
    danceswwolves2's Avatar
     
    Join Date: Nov 2003
    Location: North Carolina
    Posts: 5
    danceswwolves2 HB User
    Re: PAXIL yawning and shiverring

    Quote:
    Originally Posted by chapperjoe
    I started taking paxil three days ago at 20mg a night.

    Last night, I woke up at 4am shiverring a little, fell back asleep. Then this morning I woke up , had my requisite two cups of coffee and couldn't stop yawning. I will also shiver if i stretch my neck, which leas to more yawning!

    What the hell is up with that?[FONT=Arial]

    And I am sweating after coffee like mad!
    Joe I would not bless your trip on Paxil at all.............I say this as I am in my 7th month of benzo withdrawals...and it is HELL. I would really try to beat your ghost in the closet with yourself and GOD...not a pill that will take you down a road of 200 withdrawal symtoms worse than when you started. Go on the web and type Paxil and read all of the horror stories. God Bless, gary m

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Shortness of breath, constant yawning, tight chest rustyangel General Health 16 01-28-2010 03:23 PM
    Paxil CR Side Effects...? Pointz Anxiety 5 03-15-2006 08:07 AM
    4 days on Paxil....can you stop "cold" now w/o probs? turl Anxiety 4 01-24-2005 08:21 AM
    Xanax XR & Paxil CR Ed1944 Panic Disorders 4 02-13-2004 07:37 AM
    Can't breathe!! HVS? Help!!! on paxil Cashdmb21 Panic Disorders 4 07-12-2003 12:44 PM
    Paxil and Yawning ahope4u Panic Disorders 8 06-23-2003 07:08 AM
    Paxil- My experince and advice wanted please Maranight Panic Disorders 3 11-10-2002 05:02 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:43 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!